# SDR 2006UALA01473

- Difficulty date: July 27, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 52,428 hours, 28,943 cycles
- Engine: Ge CFM56*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER, IN CLIMB-OUT GOT A 600LB FUEL IMBALANCE NR 2 TANK LOW.  IMBALANCE OCCURRED WHEN BURNING 2000 LBS OUT OF CTR TANK.  ONCE CTR TANK FUEL DEPLETED, THE IMBALANCE REMAINED AT 600 LBS.  REPLACED CENTER TANK CHECK VALVE AND BOOST PUMP.
